Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Characterizing complete $ \operatorname{CAT}(\kappa )$-spaces, $ \kappa <0$, with geodesic boundary


Authors: Thomas Foertsch and Katrin Radke
Journal: Trans. Amer. Math. Soc. 363 (2011), 75-93
MSC (2010): Primary 53C23, 53C24
Published electronically: August 27, 2010
MathSciNet review: 2719672
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the Bourdon and Hamenstädt boundaries of complete $ \operatorname{CAT}(\kappa )$-spaces, $ \kappa <0$, and characterize those with geodesic Hamenstädt boundary up to isometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C23, 53C24

Retrieve articles in all journals with MSC (2010): 53C23, 53C24


Additional Information

Thomas Foertsch
Affiliation: Mathematisches Institut, Universität Bonn, 53115 Bonn, Germany
Email: foertsch@math.uni-bonn.de

Katrin Radke
Affiliation: Mathematisches Institut, Universität Bonn, 53115 Bonn, Germany

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05144-X
PII: S 0002-9947(2010)05144-X
Received by editor(s): June 15, 2008
Published electronically: August 27, 2010
Article copyright: © Copyright 2010 American Mathematical Society